MathSciNet Relay Station
MathSciNet bibliographic data
MR284573 30.40
Oikawa, Kôtaro; Suita, Nobuyuki On conformal mappings onto incised radial slit disks. Kōdai Math. Sem. Rep. 22 1970 45–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement